# SDR CALA2014112492727

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 76,209 hours, 13,570 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING AT SEAT ROWS 16 - 21 INOPERATIVE.  INSTALLED CABLE ASSEMBLY FROM SEAT 16 -17 & 34 - 35 IAW AMM23-34-04.  OPERATIONS CHECK TEST OF EMER LIGHTS FOR SEAT ROWS 16 - 21 IAW AMM33-51-00-710-801.  OPERATIONS TESTED GOOD PN 286U0001-1005.
